# SDR C2XA09TY039

- Difficulty date: March 1, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 22,750 hours, 16,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN FOR A OVERNIGHT INSPECTION WHEN THE RIGHT AFT EXTERIOR EMERGENCY LIGHT WAS FOUND INOP.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT IAW AMM 33-50-07.  OPS CHECK GOOD AND WAS RELEASED.
